# SDR WX0A2017020100038

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- Aircraft time: 68,965 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 5936038501
- Condition: Corroded
- Location: Bs 1155-1212
- Part time: 68,965 hours, 41,622 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR THRESHOLD HAS MULTIPLE AREAS OF CORROSION AT BS 1155 - 1212.    REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD IAW SRM-51-30-5.
